# SDR SI3R98010

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Boeing 747*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Housing
- Part number: 774910909
- Condition: Fractured
- Location: Ip Check Vlv
- Component: Hamstd, 77385619
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RECEIPT OF UNIT, THE FOLLOWING CONDITIONS WERE NOTED AT INCOMING INSPECTION.  FOR DESCRIPTION, (REF:  CMM 36-12-06 PG 602).  VALVE CAP WORN, ANTI-ROTATION TEETH BROKEN OFF, CHECK VALVE STOP WORN OFF.  GUIDE TUBE FRACTURED INTO 2 PIECES.  POPPET SHAFT TEETH WORN OFF (REF:  CMM 36-12-06 PG 511).  CUSTOMER P.O, 50A-88013-24667-7.  S.O. 87373SE.  (X)
